# SDR CA960808005

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 500CESSNA
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 556515010CR
- Condition: Frayed
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEW CABLE RECEIVED FROM MANUFACTURER TO BE INSTALLED AS PER PHASE 5 INSPECTION.  PRE-INSTALLATION CHECK FOUND WIRES BROKEN ALONG THE LENGTH OF THE CABLE EVERY 1.5 TO 2 INCHES. THIS IS THE THIRD CABLE RECEIVED FROM THE MANUFACTURER IN THIS CONDITION THIS MONTH.
